It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Brain & Nervous System Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-05-2001, 08:14 PM   #1
Junior Member
 
Join Date: May 2001
Location: Olmsted Falls, Ohio, Cuyoghoa
Posts: 19
peache HB User
Cool My life is a dream, help

I am so sick of living my life in a haze and I need help. I have partial complex seizures my neuroglist put me on tegratol and it was working for a while. I am only 18 and I have only been on it for 5 months. But recently I have been having seizures, not bad ones but I always feel sick to my stomache and I get headaches and I feel like my heart is going to pound out of me or do something weird. I feel like something is going to happen to me at any point. I called my doc and he put me on 500 mg a day of tegratol. But the increase of med. doesn't seem to be working and my doc. is not to quick to try something else but I can't stand living like this. I feel like there is something else wrong with me then the seizures. How do i know? He did an ekg and an mri and they were both normal. Please any advice would help because I feel like I am going to drop dead and I am very scared.

 
Old 05-08-2001, 01:31 AM   #2
Junior Member
 
Join Date: Feb 2001
Location: Mandan ND Morton
Posts: 24
HydroZ28 HB User
Post

Sounds to me like you may be sufferring from depersonalization due to anxiety...check out the anxiety board for more help.

 
Sponsors Lightbulb
   
Old 05-31-2001, 04:29 PM   #3
Newbie
 
Join Date: May 2001
Location: Long Island, NY
Posts: 3
RichieT HB User
Post

Hi Peachie,
Seizures come in many forms, to olfactory, smelling something that's not there to Grand Mal's. Being in a haze could be a type of seizure, it's hard to say with your history of seizure activity and your current drug regime. I'm sure realize that tegretol can cause mental confusion, nausea, as well as stomach pain. Not every one can tolerate tegretol. I started out on dilantin, was moved to tegretol and now currently lamictal. Some people are prescribed anti-seizure cocktails. There are a host of anti-seizure medications out there as well as nuerologists. Why not get a 2nd opinion?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Feels like I can never do anything in my life. Anguished Depression 10 06-23-2012 03:52 PM
Kick, punch, spit, scream; in real life, while dreaming it koollizzy222 Sleep Disorders 1 02-13-2012 07:18 AM
Feeling unworthy of a happy life..... kewood Addiction & Recovery 5 08-16-2009 09:17 PM
Terrified during the most exciting time of my life dayandage Lupus 4 04-30-2009 06:30 PM
A life less than ordinary Multiple Man Depression 14 02-18-2007 01:04 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Dilantin
Lexapro Neurontin
Paxil
  Topamax
Tylenol
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



cin66 (14), Kasey443 (8), Hamilton92 (4), feelbad (3), NerveEnding (3), scout316 (3), TopGeek (2), kelsifyer (2), ladybud (2), cindys601 (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:04 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!